Translator Disclaimer
June, 2019 Gramian Schauder Basic Measures and Gramian Uniformly Bounded Linearly Stationary Processes
Yûichirô Kakihara
Taiwanese J. Math. 23(3): 601-623 (June, 2019). DOI: 10.11650/tjm/180704

Abstract

For a normal Hilbert $B(H)$-module $X$ gramian Schauder basic $X$-valued measures are considered. Some equivalence conditions are given for an $X$-valued measure to be gramian Schauder basic. As an application gramian uniformly bounded linearly stationary $X$-valued processes are characterized.

Citation

Download Citation

Yûichirô Kakihara. "Gramian Schauder Basic Measures and Gramian Uniformly Bounded Linearly Stationary Processes." Taiwanese J. Math. 23 (3) 601 - 623, June, 2019. https://doi.org/10.11650/tjm/180704

Information

Received: 13 January 2018; Revised: 20 June 2018; Accepted: 16 July 2018; Published: June, 2019
First available in Project Euclid: 24 July 2018

zbMATH: 07068566
MathSciNet: MR3952243
Digital Object Identifier: 10.11650/tjm/180704

Subjects:
Primary: 28B05, 60G10

Rights: Copyright © 2019 The Mathematical Society of the Republic of China

JOURNAL ARTICLE
23 PAGES


SHARE
Vol.23 • No. 3 • June, 2019
Back to Top